Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 381503, 25 pages
http://dx.doi.org/10.1155/2012/381503
Research Article

Multi-State Dependent Impulsive Control for Pest Management

College of Science, Shandong University of Science and Technology, Qingdao 266510, China

Received 17 April 2012; Accepted 6 June 2012

Academic Editor: Zhiwei Gao

Copyright © 2012 Huidong Cheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huidong Cheng, Fang Wang, and Tongqian Zhang, “Multi-State Dependent Impulsive Control for Pest Management,” Journal of Applied Mathematics, vol. 2012, Article ID 381503, 25 pages, 2012. https://doi.org/10.1155/2012/381503.